3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Depression and Weight Issues

Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 07-06-2009, 06:09 AM   #1
Senior Member
 
MrsLovett's Avatar
 
Join Date: Jun 2008
Location: New Jersey
Posts: 190

S/C/G: 171/105/105

Height: 5'4"

Thumbs down Klonopin (sp?): Oh Boy...

Hello,

I'm new to this forum! I just put my info in the introduction thread yesterday. I'm 32 years old and have had depression (and various other issues) since I was about 16 years old, so half my life. That's when I was diagnosed anyway. I guess I had stuff for a while before that, just no one knew what it was.

I just started Clonazepam about a month and a half ago. It's been bad. Ever since then, I've been crying at the littlest things (songs, my cat being lost, my dad not liking the pants my mom bought him... silly stuff.) I cry for an hour about the most stupid stuff. Like the Humane Society commercial. It gets me every time (and by the way, my lost cat has been found ) I don't think I was this way before the Clonazepam. My therapist and Psychiatrist kept telling me the crying spells would go away, but honestly, they're getting worse. It's almost like I'm Bipolar, but I'm not. I'm really happy in the morning. I talk a lot, giggle a lot, sing (I LOVE to sing!)... then around afternoon-time, I start to get sleepy, take naps, get irritable. I'm cranky too. I get really annoyed at everything. I get irritated on the road, I talk to myself more, blah.

Okay, I've talked/typed enough for 5:00 am so I'm going to leave you alone now... I hope I haven't annoyed you (I've been told I can talk too much and get annoying... by my mom!) so I hope to meet some of you soon and make some friends! See you soon!

MrsLovett
__________________
MrsLovett is offline   Reply With Quote
Old 07-06-2009, 10:19 AM   #2
Moderator & Happy Chick
 
Leenie's Avatar
 
Join Date: Jun 2001
Location: Northern New Jersey
Posts: 12,120

Height: 5' 10"

Default

Welcome Neighbor

I cry at the littlest things too, especially that commercial, my daughter does too lol... so your not alone... I can't even sing in church w/out crying, I guess we're just sensitive souls

If you feel like your moods are getting worse, keep calling your doctor until they do something about the meds your on. May be its to strong or you might need something else. They work for you darling, so crack that whip until you get feeling better again

Come join the girls on the Monthly chat here, they are a wonderful group, caring and really supportive.

See you there I hope
__________________
~ WORRY LOOKS AROUND, SORRY LOOKS BACK, FAITH LOOKS UP ~

Courage doesn't always roar.
Sometimes courage is the quiet voice at the end of the day saying,
"I will try again tomorrow."
.
Leenie is offline   Reply With Quote
Old 07-20-2009, 03:45 PM   #3
Trying so hard....
 
MugCanDoIt's Avatar
 
Join Date: Mar 2007
Posts: 1,350

S/C/G: 298/298/145

Height: 5'7"

Default

Are you speaking of the commercial where the "arms of the angels" song is playing? If so, I turn the channel every time because i will be a bawling mess if I watch it. I hope you feel better soon hun!
MugCanDoIt is offline   Reply With Quote
Old 07-21-2009, 05:48 PM   #4
Junior Member
 
Join Date: Jul 2009
Posts: 6

Default

Clonazepam has been an absolute godsend for me in the past, it is the SSRI's that really mess me up. Talk to your doctor about what's going on, because I've never heard of anyone reacting like that to clonazepam, and I've known several people who have taken it. The drowsiness, yes, but the irritability is odd. It makes me as docile as a lamb, far from my usual state. You might be reacting badly to it.
Pisces is offline   Reply With Quote
Old 07-29-2009, 08:15 PM   #5
Senior Member
 
kellygram's Avatar
 
Join Date: Apr 2009
Location: Vermont
Posts: 190

S/C/G: 193/169/145

Height: 5'6"

Default

Hi!... I agree with Pisces about talking to your dr about the new symptoms. Not to freak you out, but I'm bipolar and the giggles, then tears later in day... could mean nothing at all, but it's good to check into?.

Hang in there, and turn off the tv when those @#%*! tear-jerker commercials strike!... I cry at everything too lol!
__________________
Restarted weight-loss journey June, 2010

Long Term Goal:


Short Term Goal: (summer 2010)
kellygram is offline   Reply With Quote
Old 08-01-2009, 06:10 PM   #6
Senior Member
 
MrsLovett's Avatar
 
Join Date: Jun 2008
Location: New Jersey
Posts: 190

S/C/G: 171/105/105

Height: 5'4"

Default

Hi!

Just wanted to update you. I've switched back to Ativan instead of the clonazepam that I was taking, and I feel better already. Still giggly and moody throughout the day, but oh well. I guess I just had a bad reaction to the other med. Thank you for replying!

MrsLovett
__________________
MrsLovett is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off



All times are GMT -4. The time now is 11:20 AM.



Search Engine Optimization by vBSEO 3.3.2